# SDR QXEA2017020800045

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 32,455 hours, 33,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Assy
- Part number: 85216941003
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT REAR BOARDING DOOR (L2) WILL NOT OPEN OR CLOSE FROM THE AFT SIDE. FERRIED FOR REPAIRS. REMOVED & REPLACED AFT PASSENGER DOOR PIVOT ASSY.  C/W RIGGING OF AFT DOOR & VENT DOOR IAW TASK 52-00-00-830-801.  OPS TEST GOOD.
